MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO LARGE APPLIER; APPLIER, HEMOSTATIC, CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO LARGE APPLIER; APPLIER, HEMOSTATIC, CLIP
Catalog Number EL414
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Date of event is unknown.(b)(4) investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Upon analysis, it was confirmed that the el414 device was returned nonfunctional.The jaws were found to be in a yielded condition, therefore, the clips could not be loaded into the jaws.Possible causes for this condition may be due to the device being closed over an existing hard object or clip, placing stress on the jaws and causing them to distort or yield and not return to their original dimensions/position, or excessive application of torque to the jaws when positioning the device on a vessel.Please note that as stated in the instructions for use: "all surgical instruments are subject to a degree of wear and tear because of normal use.A regular and precise visual check of the instrument should be made before each use." as part of ethicon's quality process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the device.The certificate records are accessible through external manufacturing.
 
Event or Problem Description
It was reported that during an unknown procedure, the clip doesn¿t remain fixed in device.It is unknown how the procedure was completed.There was no patient consequence.

Common Device Name
APPLIER, HEMOSTATIC, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key12422105
Report Number3005075853-2021-05241
Device Sequence Number3515656
Product Code HBT
UDI-Device Identifier10705036003861
UDI-Public10705036003861
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL414
Device Lot NumberFQGA12249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/03/2021
Patient Sequence Number1